# SDR SWIA201335884

- Difficulty date: December 12, 2013
- Submitted: January 8, 2014
- Operation: Air carrier
- Aircraft: N492SW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7168
- Aircraft time: 35,346 hours, 32,500 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PRESS FLOOR LOCAL TO FLOOR BEAM LBL 36 HAS CORROSION ON SKIN DOUBLER AT FS 516 LBL42.  C-CHECK REPAIRED BLEND AREAS AT FS 516.00 LBL 42 IAW REO.
